Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 19, 2014, 03:28:54 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 649847
  • Total Topics: 49598
  • Online Today: 161
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 91
Total: 94

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: HAART and Latent stage is that same thing please post your experience  (Read 1132 times)

0 Members and 1 Guest are viewing this topic.

Offline bimazek

  • Member
  • Posts: 781
The course of HIV goes through three stages, Acute retroviral syndrome, Latency period up to 10 or more years, and Late-stage disease

what is your experience before HAART during the Latent stage is that same thing
as after HAART, see below.

In other words, is there the same kind of small and wierd infections and tiredness in the ten year latency period or on haart? 

please post your experience?
please post your experiences?

The course of AIDS generally progresses through three stages,

    * Acute retroviral syndrome
      Acute retroviral syndrome is a term used to describe a group of symptoms that can resemble fever and that may be the first sign of HIV infection, from weeks to a month.


    * Latency period
      After the HIV virus enters a patientís lymph nodes the disease becomes latent for as many as 10 years or more before symptoms of advanced disease develop. During latency, the virus continues to replicate, but the CD4 cells are not replaced almost as fast as they are distroyed,  in the lymph nodes, where it may cause one or more of the following conditions:
          o PERSISTENT GENERALIZED LYMPHADENOPATHY (PGL).
            Persistent generalized lymphadenopathy, or PGL, is a condition in which HIV continues to produce chronic painless swellings in the lymph nodes during the latency period. The lymph nodes that are most frequently affected by PGL are those in the areas of the neck, jaw, groin, and armpits. PGL affects between 50-70% of patients during latency. (question... how many nodes did you experience to be swollen?  please post your experiences?)
          o CONSTITUTIONAL SYMPTOMS.
            Many patients will develop low-grade fevers, chronic fatigue, and general weakness. HIV may also cause a combination of food malabsorption, loss of appetite, and increased metabolism that contribute to the so-called  wasting or wasting syndrome.   (question... is this something that many have experienced, did you experience this?  please post your experiences?  for me it seems a few weeks ok then fatigue for a few days then back to ok, then some weakness.)
          o OTHER ORGAN SYSTEMS.
            At any time during the course of HIV infection, patients may suffer from a yeast infection in the mouth called thrush, open sores or ulcers, or other infections of the mouth; diarrhea and other gastrointestinal symptoms that cause malnutrition and weight loss; diseases of the lungs and kidneys; and degeneration of the nerve fibers in the arms and legs. HIV infection of the nervous system leads to general loss of strength, loss of reflexes, and feelings of numbness or burning sensations in the feet or lower legs.   (question... is this common?  please post your experiences?)
   
* Late-stage disease (AIDS)
      AIDS is usually marked by a very low number of CD4+ lymphocytes  ( lets hope that with new advances we can avoid this step)


please post your experiences?


thanks

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.